Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 148, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 26, 2008, 7:51 PM CDT for Ford County, Gray County, Hodgeman County, Kansas. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2008, 7:51 PM CDT (00:51 UTC)
- Expired
- May 26, 2008, 8:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Ford County, KS, Gray County, KS, Hodgeman County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 8:06 PM CDT | HAIL 0.88 | 7 S Dodge City, KS | |
| May 26, 8:11 PM CDT | HAIL 2 | 8 S Dodge City, KS | |
| May 26, 8:15 PM CDT | HAIL 1.75 | 5 S Ft. Dodge, KS | GOLFBALL SIZE HAIL WAS REPORTED ACROSS COUNTY FIRE RADIO AT 117 AND SADDLE IN FORD COUNTY |
| May 26, 8:30 PM CDT | HAIL 2.75 | 6 S Ft. Dodge, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:46 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.9 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2042 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1795 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 270052 SVRDDC KSC057-069-083-270130- /O.NEW.KDDC.SV.W.0148.080527T0051Z-080527T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 751 PM CDT MON MAY 26 2008 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FORD COUNTY IN SOUTHWEST KANSAS. EXTREME EAST CENTRAL GRAY COUNTY IN SOUTHWEST KANSAS. EXTREME SOUTH CENTRAL HODGEMAN COUNTY IN SOUTHWEST KANSAS. * UNTIL 830 PM CDT * AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF DODGE CITY...OR 6 MILES SOUTHEAST OF HOWELL...MOVING EAST AT 31 MPH. * LOCATIONS IMPACTED INCLUDE... DODGE CITY... FT. DODGE... WRIGHT... FORD... SPEARVILLE... RURAL RESIDENCES OF EASTERN GRAY...FORD AND SOUTHERN HODGEMAN COUNTIES. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR NORTHWESTERN FORD...EAST CENTRAL GRAY AND EXTREME SOUTHWESTERN HODGEMAN COUNTIES. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR SOUTHWESTERN KANSAS. LAT...LON 3794 9975 3762 9966 3753 10021 3776 10023 TIME...MOT...LOC 0051Z 255DEG 27KT 3771 10011 $$ BIELINSKI
2 follow-up statements
000
WWUS53 KDDC 270106
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
806 PM CDT MON MAY 26 2008
KSC069-270116-
/O.CAN.KDDC.SV.W.0148.000000T0000Z-080527T0130Z/
GRAY KS-
806 PM CDT MON MAY 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL GRAY
COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHWESTERN KANSAS.
LAT...LON 3777 10021 3794 9975 3762 9966 3761 9975
3759 9978 3760 9982 3757 9996 3756 10009
3753 10016 3754 10021
TIME...MOT...LOC 0106Z 271DEG 22KT 3767 9999
$$
KSC057-083-270130-
/O.CON.KDDC.SV.W.0148.000000T0000Z-080527T0130Z/
HODGEMAN KS-FORD KS-
806 PM CDT MON MAY 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR FORD AND EXTREME SOUTH CENTRAL HODGEMAN COUNTIES...
AT 801 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES SOUTH OF DODGE CITY...MOVING EAST AT
26 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHWESTERN KANSAS.
LAT...LON 3777 10021 3794 9975 3762 9966 3761 9975
3759 9978 3760 9982 3757 9996 3756 10009
3753 10016 3754 10021
TIME...MOT...LOC 0106Z 271DEG 22KT 3767 9999
$$000 WWUS53 KDDC 270120 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 819 PM CDT MON MAY 26 2008 KSC083-270129- /O.CAN.KDDC.SV.W.0148.000000T0000Z-080527T0130Z/ HODGEMAN KS- 819 PM CDT MON MAY 26 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL HODGEMAN COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR SOUTHWESTERN KANSAS. LAT...LON 3782 10000 3791 9974 3762 9966 3757 10001 TIME...MOT...LOC 0119Z 271DEG 22KT 3767 9992 $$ KSC057-270130- /O.CON.KDDC.SV.W.0148.000000T0000Z-080527T0130Z/ FORD KS- 819 PM CDT MON MAY 26 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR CENTRAL FORD COUNTY... AT 815 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF FT. DODGE...MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... FT. DODGE... FORD... RURAL RESIDENCES OF CENTRAL FORD COUNTY. AT 815 PM...TRAINED SPOTTERS REPORTED GOLF BALL SIZED HAIL 5 MILES SOUTH OF FORT DODGE. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR SOUTHWESTERN KANSAS. LAT...LON 3782 10000 3791 9974 3762 9966 3757 10001 TIME...MOT...LOC 0119Z 271DEG 22KT 3767 9992 $$ BIELINSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:26 PM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, May 26, 3:26 PM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 326 PM CDT MON MAY 26 2008 .DISCUSSION... DAYS 1-2... ONE MORE ROUND OF SEVERE WEATHER TONIGHT WILL BE THE MAIN FORECAST CONCERN FOR THE NEXT TWO DAYS. SOUTHWESTERLY FLOW ALOFT HAS CONTINUED ACROSS THE WESTERN PLAINS THIS MORNING, WITH A WEAK RIPPLE EVIDENT IN THE 500MB TEMP FIELD AND WV LOOP COMING UP THROUGH WEST TX. A WARM PLUME AT 700MB ACROSS THE SOUTHWESTERN PLAINS HAS KEPT THINGS NICELY CAPED SO FAR. BEST 850MB MOISTURE WAS DOWN OVER OK AND TX AT 12Z, ALTHOUGH THE SPC MESOANALYSIS HAS SOME 10-15 C DEWPOINTS OVER OUR EASTERN COUNTIES FOR 19Z. THE SFC FRONT HAS MOVED MORE SLOWLY THAN ANTICIPATED, HANGING AROUND THE TQK-GCK AREA THE LAST FEW HOURS. A OUTFLOW BOUNDARY FROM LAST NIGHTS CONVECTION OVER EASTERN KANSAS WAS LOCATED NEAR HYS-PTT DOWN INTO NORTHEAST OK. RICH DEWPOINT HAD COME UP INTO OUR SOUTHEASTERN CWA, WITH VALUES IN THE 70S ALL THE WAY UP TO GBD. THE DRYLINE HAS NOT BEEN WELL DEFINED SO FAR, BUT SOME CONVECTION AS ALREADY STARTED ALONG THE MOIST AXIS IN THE EASTERN TX PANHANDLE. SHORT FUSE COMPOSITE HAS CALCULATED CAPE VALUES OF OVER 4500 J/KG JUST SOUTH OF P28, ALTHOUGH THERE IS STILL SOME MIXING THAT NEEDS TO BE DONE TO REMOVE THE CAP. FURTHER WEST, THE CAP IS WEAKER, BUT CAPE VALUES ARE LESS, DEWPOINTS ARE NOT AS HIGH, AND SHEAR IS MINIMAL. THINK THAT OUR BEST CHANCES FOR SEVERE WILL BE FURTHER EAST, BUT CANT RULE OUT SOMETHING POPPING UP AND PUTTING OUT QUARTER SIZED HAIL, SO WILL KEEP SEVERE MENTION IN THE WEST SOUTH OF THE FRONT. BEST CHANCES FOR VERY LARGE HAIL WILL BE EAST OF A ASHLAND TO DODGE CITY TO LACROSSE LINE WHERE THE BEST MOISTURE WILL BE. NEAR THE OLD OUTFLOW BOUNDARY, AS WELL AS NEAR THE FRONT, THERE COULD BE SOME TORNADOES POSSIBLE AS SHEAR IS MAXIMIZED LOCALLY. BEST LOW LEVEL HELICITY VALUES ARE WELL BEHIND THE FRONT AND OUTFLOW BOUNDARY IN EASTERN KS, WHERE AIR WILL ALSO BE FAIRLY STABLE. HOWEVER, AROUND P28-PTT-GBD AND ABOUT ONE COUNTY ROW WEST OF THERE, THERE COULD BE ENOUGH SHEAR TO GET THINGS ROTATING. TORNADO WATCH IS IN EFFECT, AND WILL CONTINUE THE BEST THUNDERSTORM CHANCES FOR THE EAST. STORMS WILL BECOME MORE NUMEROUS THEN FORM AN MCS AND MOVE EASTWARD OUT OF THE AREA TOWARDS MORNING. BY TOMORROW, THE TROUGH OVER NV/UT TODAY WILL HAVE EJECTED A SIGNIFICANT SHORTWAVE OUT INTO NEB AND SD. THIS SHOULD HELP PUSH THE COLD FRONT THE REST OF THE WAY THROUGH THE CWA. COLD AIR ADVECTION WILL BE VERY STRONG BEHIND THE FRONT, WITH 850MB TEMPS GETTING DOWN AROUND 3 C IN OUR NORTH BY AFTERNOON. WITH THE FRONT NOT MOVING THROUGH OUR SOUTHEASTERN COUNTIES UNTIL MID MORNING, THERE COULD ACTUALLY BE AN NON-DIURNAL TEMPERATURE CURVE WITH FALLING TEMPS IN THE AFTERNOON. LOCATIONS BEHIND THE FRONT WILL STAY SOCKED IN WITH STRATUS AND TEMPERATURES WILL ONLY BE IN THE UPPER 50S TO LOW 60S. WITH MODEL SOUNDINGS SHOWING A FAIRLY DECENT SATURATED LAYER BELOW 800MB, WILL CONTINUE TO KEEP THE LOW POPS WE HAVE GOING FOR DRIZZLE OR LIGHT RA. RIDGING WILL START BUILDING INTO THE PLAINS STATES BY TUESDAY NIGHT, WITH THE SFC HIGH OVER THE NORTHERN PLAINS AND UPPER MS VALLEY. WINDS WILL STAY TO THE NORTH TO NORTHEAST WITH UPSLOPE. STRATUS WILL CONTINUE TO STICK AROUND, WITH SOME DRIZZLE NOT OUT OF THE QUESTION. THE HIGH WILL START TO MOVE EAST DURING THE DAY ON WEDNESDAY, WITH WINDS SHIFTING BACK TO THE SOUTHEAST. STRATUS SHOULD HANG AROUND OUR EASTERN COUNTIES FOR THE EARLY PART OF THE DAY, NOT MIXING OUT UNTIL AFTERNOON. LOWERED HIGHS A BIT IN THAT AREA, AND MAY HAVE TO GO EVEN LOWER IF IT LOOKS LIKE THE STRATUS WILL NOT MIX OUT AT ALL. WESTERN COUNTIES SHOULD SEE SOME SUN AND GET UP INTO THE 70S. DAYS 3-7... THE GFS AND ECMWF ARE IN GOOD AGREEMENT WITH THE LARGE SCALE FEATURES THROUGH 168 HRS. OUR FIRST CHANCE OF STORMS WILL BE ON THURSDAY ALONG THE DRYLINE(AHEAD OF THE NEXT SHORTWAVE TROUGH). THIS TROUGH WILL PASS ACROSS THE NORTHERN AND CENTRAL PLAINS ON FRIDAY, WITH THE FRONT DANGLING BACK INTO SOUTHERN KANSAS BY AFTERNOON. A FEW STORMS COULD FIRE ALONG THIS FRONT BUT THE BEST DYNAMICS WILL BE WELL NE. AFTER THIS, THE EC/GFS ADVERTISE A FLAT RIDGE OVER THE PLAINS AS OPPOSED TO A AMPLIFIED ONE. THIS WOULD ALLOW FOR RETURN FLOW UP THE HIGH PLAINS AND FRONT RANGE. THIS IS A FAVORABLE PATTERN FOR STORM CLUSTERS TO DEVELOP OFF THE PALMER DIVIDE AND RATON MESA IN THE AFTERNOON AND THEN DRIFT INTO OUR WESTERN COUNTIES IN THE EVENING. SO AT LEAST ISOLATED STORMS ARE POSSIBLE SAT-SUN. THE ECMWF DEVELOPS A LARGE TROUGH IN THE WEST FOR DAYS 8-10. THIS MEANS ABOVE CLIMO TEMPS, AND PERHAPS STORMS IF THE FRONT IS FAR ENOUGH SOUTH. THE DETAILS ARE TOO UNCLEAR THIS FAR OUT. TEMPS WILL BE ABOVE CLIMO STARTING SATURDAY AND CONTINUING PERHAPS THROUGH JUNE 6. .AVIATION... THUNDERSTORMS ARE POSSIBLE AT ALL 3 TAF SITES THIS EVENING. THESE COULD BE LOCALLY SEVERE. LOW CLOUDS WILL GRADUALLY MOVE SOUTH TONIGHT BEHIND THE COLD FRONT. BUT THIS FRONT WILL BE A VERY SLOW MOVER. CEILINGS WILL LIKELY DROP TO 1000FT BY MORNING AND STAY THERE THROUGH THE END OF THE TAF PERIOD. && .PRELIMINARY POINT TEMPS/POPS... DDC 55 63 46 73 / 50 30 20 0 GCK 54 56 45 74 / 50 30 20 0 EHA 56 63 47 78 / 30 20 20 0 LBL 58 63 46 76 / 30 20 20 0 HYS 53 57 44 68 / 90 30 20 0 P28 66 77 49 71 / 90 30 20 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN26/24/24
Hazardous weather outlook, May 26, 12:17 PM CDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1217 PM CDT MON MAY 26 2008 KSZ031-045-046-064-076>078-086-087-271730- ELLIS-NESS-RUSH-HODGEMAN-HASKELL-GRAY-FORD-SEWARD-MEADE- 1217 PM CDT MON MAY 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER 3 PM. SOME OF THESE MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE IN FAR WESTERN KANSAS THURSDAY EVENING AND ACROSS ALL OF SOUTHWEST KANSAS BY FRIDAY EVENING. SOME OF THESE ISOLATED STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED AFTER 3 PM. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ065-066-079>081-088>090-271730- PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-CLARK-COMANCHE-BARBER- 1217 PM CDT MON MAY 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS AND SOUTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL DEVELOP AFTER 3 PM WITH VERY LARGE HAIL AND POSSIBLY TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL BE NEEDED AFTER 3 PM. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-043-044-061>063-074-075-084-085-271730- TREGO-SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-MORTON- STEVENS- 1217 PM CDT MON MAY 26 2008 /1117 AM MDT MON MAY 26 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING BUT THESE ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY EVENINGS. SOME OF THESE COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, May 26, 6:21 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
621 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 4 S MINNEOLA 37.38N 100.01W
05/26/2008 E2.00 INCH CLARK KS TRAINED SPOTTER
&&
18Local storm report, May 26, 6:37 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
637 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL MINNEOLA 37.44N 100.01W
05/26/2008 M2.50 INCH CLARK KS TRAINED SPOTTER
&&
UMSCHEIDLocal storm report, May 26, 6:50 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
650 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TORNADO 4 S WELLSFORD 37.55N 99.02W
05/26/2008 KIOWA KS STORM CHASER
A STORM CHASER DESCRIBED A VERY BRIEF TORNADO WITH FULL
CONDENSATION FUNNEL TO THE GROUND LASTING ONLY SEVERAL
SECONDS.
&&
UMSCHEIDLocal storm report, May 26, 7:05 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
705 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL WRIGHT 37.78N 99.89W
05/26/2008 E1.00 INCH FORD KS TRAINED SPOTTER
&&
18Local storm report, May 26, 7:11 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
711 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TORNADO 2 S PRATT 37.62N 98.74W
05/26/2008 PRATT KS EMERGENCY MNGR
THE TORNADO WAS REPORTED BY A TRAINED SPOTTER TO BE 2
MILES SOUTH OF PRATT. THE REPORT WAS RELAYED BY PRATT EOC
&&
UMSCHEIDLocal storm report, May 26, 7:23 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
723 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TORNADO 4 E PRATT 37.65N 98.66W
05/26/2008 PRATT KS EMERGENCY MNGR
&&
18The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:08 PM CDT | Tornado Warning | DDC | Pratt | 38 min |
| May 26, 7:20 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Hodgeman | 40 min |
| May 26, 7:39 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Pawnee | 28 min |
| May 26, 8:16 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 22 min |
| May 26, 8:23 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 37 min |
| May 26, 8:29 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 46 min |
| May 26, 8:58 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 47 min |
| May 26, 9:10 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 50 min |
| May 27, 12:10 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 65 min |
| May 27, 12:36 AM CDT | Severe Thunderstorm Warning | DDC | Ellis | 54 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.